# SDR ASAA2018092426218

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,577 hours, 6,452 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK AND MAP ACCOMPANIED BY LNAV AND VNAV DISCONNECTING. THIS OCCURRED ON THE CAPTAIN'S DISPLAY UNIT. CREW ACCOMPLISHED RELATED QRH PROCEDURES AND THE ISSUE WAS RESOLVED. GROUNDED - YES. CAPT'S FMC OPS NORMAL REF FIM 34-61 TASK 837.
